# SDR 9801101152

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT WITH POWER REDUCTION, THE NR 1 ENGINE AUDIBLY COMPRESSOR STALLED.  THERE WAS A SLIGHT VIBRATION AND RISING EGT.  THE ENGINE WAS SHUT DOWN WITH A MAXIMUM EGT OF 690C.  RESTART ATTEMPT WAS SUCCESSFUL AND THE ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00 FOR A TYPE A STALL WITH NO DEFECTS.  ENGINE RUN WAS NORMAL.  THE AIRCRAFT RETURNED TO SERVICE WITH A FIVE CYCLE BORESCOPE DEFERRAL.
